# SDR CA040409001

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YR1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 915019000
- Condition: Bent
- Location: Mlg Downlock
- Component: Downlock, Mooney
- Component part number: 5286501
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN GEAR COLLAPSED ON LANDING ROLL OUT.  INITIAL FINDING MAIN GEAR ACTUATING TUBE INSIDE BELLY IS BENT.  IT IS UNKNOWN IF THIS TUBE WAS BENT BEFORE OR AS RESULT OF GEAR COLLAPSE.  FURTHER INFORMATION WILL FOLLOW AS MORE DETAIL INSPECTION/DISASSEMBLY IS REQUIRED FOR ROOT CAUSE.
